# SDR DXTA2022012855870

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 2,555 hours, 1,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 000869
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: REPEAT WRITE-UP. IN THE ARMED SWITCH POSITION IN FLIGHT, CABIN EMERGENCY LIGHTS WILL ILLUMINATE, THEN START FLASHING ON AND OFF. // SIGNOFF//  RESOLUTION: HAD AIRCRAFT REPOSITIONED TO ATLANTIC AVIATION. POWERED AIRCRAFT AND EMERGENCY LIGHTS ON GPU POWER AS REQUIRED NOTING IN THE ARM POSITION ALL EMERGENCY LIGHTS ILLUMINATE. ALLOWED AIRCRAFT EMERGENCY BATTERY'S TO CHARGE FOR 1 HOUR THEN PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST, IAW PHENOM 300 MM CH 33-52- 00-710-801-A NOTING ALL EMERGENCY LIGHTS ILLUMLNATE WITH SWITCH IN ARM POSITION. POWERED DOWN AIRCRAFT, AND GAINED ACCESS TO# 2 (AFT) EMERGENCY BATTERY. DISCONNECTED #2 (AFT) EMERGENCY BATTERY CONNECTOR, POWERED AIRCRAFT AND SELECTED EMERGENCY LIGHTS SWITCH TO ARM, NOTING NO ILLUMINATION OF ANY EMERGENCY LIGHTS. SELECTED EMERGENCY LIGHTS SWITCH TO ON NOTING STILL NO EMERGENCY LIGHTS ILLUMINATE. POWERED DOWN AIRCRAFT, RECONNECTED # 2 (AFT) EMERGENCY BATTERY, AND GAINED ACCESS TO IT 1 {FWD) EMERGENCY BATTERY. DISCONNECTED CONNECTOR FROM# 1 (FWD) EMERGENCY BATTERY, POWERED AIRCRAFT AND SELECTED EMERGENCY LIGHTS SWITCH TO ARM, NOTING ALL EMERGENCY LIGHTS ILLUMINATE MOMENTARILY THEN CYCLE OFF. SELECTED SWITCH TO ON NOTING ALL EMERGENCY LIGHTS ILLUMINATED. SELECTED SWITCH BACK TO ARM, LIGHTS WENT OUT AND REMOVED POWER FROM AIRCRAFT NOTING ALL EMERGENCY LIGHTS ILLUMINATE. SELECTED EMERGENCY LIGHTS OFF AND REMOVED TT 1 {FWD} EMERGENCY BATTERY P/N
6450LS-00 S/N 000869 IAW PHENOM 300 MM 33-52-01-000-801-A AND INSTALLED NEW EMERGENCY BATTERY P/N 7450LS-00 S/N 005912
IN# 1 (FWD) POSITION IAW PHENOM 300 MM 33-52-01-400-801-A. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST IAW PHENOM 300
MM 33-52-00-710-801-A WITH NO DEFECTS NOTED. POWERED DOWN AIRCRAFT AND HAD AIRCRAFT MOVED OUTSIDE. PERFORMED ENGINE RUNS REF:
PHENOM 300 AFM AND PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS WITH NO DEFECTS NOTED. POWERED DOWN AIRCRAFT AND CLOSED ALL
ACCESS PANELS,
